Maximum Strength Unisom SleepGels are liquid-filled, blue soft gelatin capsules.

ACTIVE INGREDIENT

Diphenhydramine Hydrochloride 50 mg.

INACTIVE INGREDIENTS

FD&C Blue No. 1, Gelatin, Glycerin, Pharmaceutical Glaze, Polyethylene Glycol, Propylene Glycol, Purified Water, Sorbitol, Titanium Dioxide.

INDICATIONS

Helps to reduce difficulty falling asleep.

ACTION

Diphenhydramine Hydrochloride is an ethanolamine antihistamine with anticholinergic and sedative effects.

ADMINISTRATION AND DOSAGE

Adults and children 12 years of age and over: Oral dosage is one softgel (50 mg) at bedtime if needed, or as directed by a doctor.

Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Do not take this product if pregnant or nursing a baby.

DRUG INTERACTION

Monoamine oxidase (MAO) inhibitors prolong and intensify the anticholinergic effects of antihistamines. The CNS depressant effect is heightened by alcohol and other CNS depressant drugs.

SYMPTOMS OF ORAL OVERDOSAGE

Antihistamine overdosage reactions may vary from central nervous system depression to stimulation.

Stimulation is particularly likely in children. Atropine-like signs and symptoms, such as dry mouth, fixed and dilated pupils, flushing, and gastrointestinal symptoms, may also occur.

ATTENTION

Use only if softgel blister seals are unbroken.

HOW SUPPLIED

Boxes of 16 liquid filled softgels in child resistant blisters and boxes of 8 with non-child resistant packaging. Also in a 32 count easy to open child resistant bottle.

Store between 15° and 30°C (59° and 86°F)